American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R57) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michael Hutchings. Taubes's proof of the Weinstein conjecture in dimension three. Bull. Amer. Math. Soc. 47 (2010) 73-125. MR 2566446.
Abstract, references, and article information   
View Article: PDF

[2] Dusa McDuff. Floer theory and low dimensional topology. Bull. Amer. Math. Soc. 43 (2006) 25-42. MR 2188174.
Abstract, references, and article information   
View Article: PDF

[3] P. B. Kronheimer and T. S. Mrowka. Recurrence relations and asymptotics for four-manifold invariants . Bull. Amer. Math. Soc. 30 (1994) 215-221. MR 1246469.
Abstract, references, and article information   
View Article: PDF

[4] P. B. Kronheimer. The genus-minimizing property of algebraic curves . Bull. Amer. Math. Soc. 29 (1993) 63-69. MR 1193539.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1